# SDR ZYW2002F00005

- Difficulty date: February 11, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- Engine: Tmeca ARRIEL1
- System (JASC): 7320 · Fuel Controlling System
- Part: Drain Valve
- Part number: 0174078010
- Part serial: 1510M
- Condition: Leaking
- Location: Fuel Control
- Part time: 3,309 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

START DRAIN VALVE, FUEL LEAKING FROM AUXILARY VALVE OPENING.  REMOVED AND REPLACED VALVE.
